MathSciNet Relay Station
MathSciNet bibliographic data
MR1049893 11R27 (11A55 11R11)
Halter-Koch, F. Einige periodische Kettenbruchentwicklungen und Grundeinheiten quadratischer Ordnungen. (German) [Some periodic continued fractions expansions and fundamental units of quadratic orders] Abh. Math. Sem. Univ. Hamburg 59 (1989), 157–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement